MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN036482
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medwatch report # mw5111742.
 
Event or Problem Description
Medwatch received reports: "while placing a right femoral mml, dr.(b)(6) was removing the guidewire, dr.(b)(6) stated that she felt that the line broke.She removed the mml, and guidewire and it was discovered that the guidewire was frayed and partially came apart, potentially becoming catastrophic to the patient.Dr.(b)(6) decided to discontinue the line insertion.Dr.(b)(6) held pressure over the insertion site to stop the bleeding.Dr.(b)(6) then decided to place a different mml at a different site.The guidewire and packaging for the mml was saved for further investigation.".
 
Additional Manufacturer Narrative
(b)(4).Medwatch report # mw5111742.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Medwatch received reports: "while placing a right femoral mml, dr.(b)(6) was removing the guidewire, dr.(b)(6) stated that she felt that the line ?broke?.She removed the mml, and guidewire and it was discovered that the guidewire was frayed and partially came apart, potentially becoming catastrophic to the patient.Dr.(b)(6) decided to discontinue the line insertion.Dr.(b)(6) held pressure over the insertion site to stop the bleeding.Dr.(b)(6) then decided to place a different mml at a different site.The guidewire and packaging for the mml was saved for further investigation.".

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15563196
Report Number9680794-2022-00652
Device Sequence Number6502257
Product Code FOZ
UDI-Device Identifier20801902117223
UDI-Public20801902117223
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberIPN036482
Device Catalogue NumberCDC-45703-XPB1A
Device Lot Number13F22A0732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown